# SDR SWIA20230613020

- Difficulty date: May 3, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED - STR 20R FS 319.0 - FS 333.0      (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED INTERCOSTAL FS319-FS349 STGR 20R REF. DWG SH670-31950 REV. Y, CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. COMPLIED WITHI TASK CARD 51-900-1002-SKY.
